Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 553, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 31, 2012, 4:19 AM CDT for Catahoula Parish, Franklin Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2012, 4:19 AM CDT (09:19 UTC)
- Expired
- Aug 31, 2012, 5:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Franklin Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS54 KJAN 310919
SVRJAN
LAC025-041-311015-
/O.NEW.KJAN.SV.W.0553.120831T0919Z-120831T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CDT FRI AUG 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
FRANKLIN PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF WINNSBORO...
* UNTIL 515 AM CDT
* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ENTERPRISE MOVING NORTHEAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JIGGER AND WISNER BY 440 AM CDT...
LIDDIEVILLE BY 445 AM CDT...
WINNSBORO BY 455 AM CDT...
CROWVILLE BY 515 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3190 9202 3194 9200 3193 9191 3199 9190
3206 9192 3210 9188 3212 9189 3217 9185
3225 9177 3232 9176 3223 9153 3221 9155
3220 9150 3202 9152 3173 9181
TIME...MOT...LOC 0919Z 216DEG 24KT 3193 9186
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 4:00 AM CDT, 19 minutes earlier.
Area forecast discussion, Aug 31, 4:00 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 AM CDT FRI AUG 31 2012 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT...TROPICAL DEPRESSION ISAAC WILL CONTINUE TO LIFT NORTH ACROSS CENTRAL AND NORTH ARKANSAS...AND INTO MISSOURI TODAY. LOW LEVEL MOISTURE WILL CONTINUE TO SURGE NORTHWARD OVER THE CWA IN HIS WAKE CAUSING BANDS OF SHOWERS...ALONG WITH AN EMBEDDED THUNDERSTORM OR TWO...TO CONTINUE TO ALSO MOVE NORTHWARD OVER THE FORECAST AREA TODAY. JUST AS WE SAW ON THURSDAY...THERE WILL BE THE POTENTIAL FOR A FEW TORNADOES TO SPIN UP IN CONVECTION THROUGH THE DAY. THIS AS A RESULT OF ADEQUATE WIND SHEAR OVER THE FORECAST AREA. A LIMITING FACTOR THOUGH WILL BE INSTABILITY. WHILE IT WILL BE LIMITED... MID/UPPER LEVEL DRIER AIR SPREADING OVER THE REGION COULD CAUSE SOME BREAKS IN THE CLOUDS TODAY. IF THIS OCCURS...IT WILL ALLOW FOR BETTER DAYTIME HEATING...THUS INCREASING INSTABILITY OVER THE FORECAST AREA...AND AIDING IN THE DEVELOPMENT OF CONVECTION. WHILE CONFIDENCE IN THIS IS LOW...I WILL MENTION THIS POTENTIAL IN THE HWO. DECENT RAIN CHANCES WILL REMAIN OVER THE FORECAST AREA TONIGHT... THROUGH SATURDAY...AND INTO SATURDAY NIGHT AS TROUGHING BEGINS TO SET UP OVER THE MUCH OF THE EASTERN UNITED STATES. THE BEST RAIN CHANCES DURING THAT PERIOD WILL FALL ON SATURDAY AFTERNOON. HIGHS SATURDAY WILL WARM UP AROUND 90...COMBINING WITH THE ABUNDANCE OF MOISTURE OVER THE AREA. THIS WILL HELP TO AGAIN SPARK SHOWERS AND STORMS OVER THE CWA. ACTIVITY WILL LESSEN DURING THE OVERNIGHT HOURS EACH NIGHT AS LOWS REMAIN MILD AND ONLY FALL INTO THE MIDDLE 70S. /19/ .LONG TERM...SUNDAY THROUGH FRIDAY...SUNDAY MORNING THE REMNANTS OF ISAAC ARE EXPECTED TO BE OVER THE MID MISSISSIPPI VALLEY WITH ASSOCIATED TROUGHING STILL SAGGING INTO NORTHERN MISSISSIPPI. RIDGES SURFACE AND ALOFT WILL BE ACROSS THE SOUTHEAST STATES NOSING ACROSS THE SOUTHERN PORTIONS OF OUR CWA. A VERY MOIST AIRMASS WILL STILL BE IN PLACE OVER OUR CWA WITH PWS ABOVE TWO INCHES. THIS COMBINED WITH DAYTIME HEATING SHOULD RESULT IN SCATTERED STORMS DURING THE AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. MONDAY THE REMNANTS OF ISAAC WILL MOVE FURTHER AWAY FROM OUR CWA AND OVER THE OHIO VALLEY WITH FLAT RIDGING ALOFT FROM THE SOUTHERN PLAINS TRYING TO SPREAD OVER OUR AREA. SURFACE RIDGING WILL SHIFT TO THE NORTHERN GULF HELPING TO MAINTAIN OUR WARM MOIST AIRMASS. NORMAL HIGHS RUN IN THE UPPER 80S WHILE LOWS RUN IN THE MID TO UPPER 60S. ABOVE NORMAL TEMPERATURES ARE EXPECTED SUNDAY AND WILL CONTINUE THROUGH MUCH OF NEXT WEEK. HIGHS SUNDAY AND MONDAY LOOK TO TOP OUT IN THE LOWER 90S AT MOST SITE. OVERNIGHT LOWS WILL REMAIN IN THE 70S. MID LEVEL RIDGING FROM THE PLAINS WILL EDGE OVER OUR WESTERN ZONES THROUGH THURSDAY WHILE TROUGHING DEEPENS OVER THE SOUTHEAST STATES. THIS WILL RESULT IN LOWER DAILY POPS BEING CARRIED IN OUR WEST WITH GREATEST POPS GENERALLY OVER THE EAST. AS A RESULT HIGHEST TEMPERATURES WILL BE IN THE WEST AS WELL WHERE AFTERNOON HIGHS WILL REACH THE MID 90S TUESDAY AND WEDNESDAY. BOTH GFS AND ECMWF SHOW A DECENT SHORTWAVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES REGION THURSDAY INTO FRIDAY. THE GFS IS DEEPER THAN THE ECMWF WITH THE TROUGHING BY FRIDAY AND DRIVES AN ASSOCIATED COLD FRONT ACROSS OUR CWA. THE ECMWF HANGS THE FRONT UP NORTH OF MISSISSIPPI. WL LEAN TOWARD A SLOWER FROPA AND KEEP CHANCE POPS ACROSS THE CWA FRIDAY. CLOUDS AND RAIN CHANCES WILL HOLD TEMPERATURES DOWN FRIDAY. /22/ && .AVIATION...A MIX OF VFR/MVFR CEILINGS WILL BE OBSERVED AT TAF SITES THROUGH THE PERIOD. SOUTH TO SOUTHEASTERLY WINDS WILL REMAIN BREEZY THROUGH THE DAY DUE TO THE TIGHT PRESSURE GRADIENT REMAINING OVER THE REGION AS TROPICAL STORM ISAAC CONTINUES LIFTING OUT TO THE NORTH OVER ARKANSAS AND INTO MISSOURI. THROUGH THE FORECAST PERIOD...PARTICULARLY THIS AFTERNOON INTO EARLY THIS EVENING... SCATTERED CONVECTION COULD CAUSE A DEGRADATION IN BOTH CEILINGS AND VISIBILITIES MAKING PERIODS OF IFR FLIGHT CATEGORIES POSSIBLE IF OBSERVED WITHIN AERODROMES. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 73 90 74 / 54 32 51 37 MERIDIAN 88 73 91 73 / 53 33 56 50 VICKSBURG 88 75 91 74 / 51 31 45 26 HATTIESBURG 90 75 93 74 / 62 22 49 35 NATCHEZ 88 74 91 75 / 51 19 54 30 GREENVILLE 88 74 91 74 / 79 42 41 21 GREENWOOD 88 74 90 75 / 56 39 48 31 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/22/19
Hazardous weather outlook, Aug 30, 2:52 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT THU AUG 30 2012 MSZ025>027-036-037-043>046-048>066-072>074-312000- LEFLORE-GRENADA-CARROLL-HOLMES-ATTALA-MADISON MS-LEAKE-NESHOBA- KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 252 PM CDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY AS TROPICAL SYSTEM ISAAC CONTINUES TO SLOWLY MOVE NORTHWEST OVER NORTH CENTRAL LOUISIANA...EXPECT THE POTENTIAL FOR SOME TORNADOES WILL ALSO EXIST ACROSS THE OUTLOOK AREA THROUGH THIS EVENING. THIS RISK FOR TORNADOES WILL BE GREATEST OVER AREAS ALONG AND EAST OF A GREENVILLE TO BROOKHAVEN LINE. THERE WILL BE SOME WIND ADVISORY CONDITIONS UNTIL EARLY THIS EVENING GENERALLY ALONG AND WEST OF INTERSTATE 55. EXPECT WINDS OF 25 TO GUST TO 35 MPH UNTIL 7 PM. THE WINDS WILL GRADUALLY DECREASE THROUGH THE EVENING HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM FOR LOCALLY HEAVY RAIN EXPECTED UNTIL EARLY THIS EVENING. RAIN BANDS ASSOCIATED WITH ISAAC WILL PIVOT ACROSS THE REGION BRINGING RAINFALL RATES OCCASIONALLY IN EXCESS OF AN INCH PER HOUR. FLOODING HAS ALREADY BEEN REPORTED OVER PORTIONS OF THE OUTLOOK AREA TODAY...AND WILL CONTINUE AS BANDS OF HEAVY RAIN CONTINUE TO LIFT ACROSS EVENTUALLY RESULT IN ADDITIONAL FLASH FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040>042- 047-312000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 252 PM CDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF WESTERN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY AS TROPICAL SYSTEM ISAAC CONTINUES TO SLOWLY MOVE NORTHWEST OVER NORTH CENTRAL LOUISIANA...EXPECT THE POTENTIAL FOR SOME TORNADOES WILL EXIST MAINLY EAST OF THE AREA ACROSS CENTRAL MISSISSIPPI...THROUGH THIS EVENING. THIS RISK FOR TORNADOES WILL BE GREATEST OVER AREAS ALONG AND EAST OF A GREENVILLE TO BROOKHAVEN LINE. THERE WILL BE SOME WIND ADVISORY CONDITIONS UNTIL EARLY THIS EVENING GENERALLY ALONG AND WEST OF INTERSTATE 55. EXPECT WINDS OF 25 TO GUST TO 35 MPH UNTIL 7 PM. THE WINDS WILL GRADUALLY DECREASE THROUGH THE EVENING HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM FOR LOCALLY HEAVY RAIN EXPECTED UNTIL LATE THIS EVENING. RAIN BANDS ASSOCIATED WITH ISAAC WILL PIVOT ACROSS THE REGION BRINGING RAINFALL RATES OCCASIONALLY IN EXCESS OF AN INCH PER HOUR. FLOODING HAS ALREADY BEEN REPORTED OVER PORTIONS OF THE OUTLOOK AREA TODAY...AND WILL CONTINUE AS BANDS OF HEAVY RAIN CONTINUE TO LIFT ACROSS EVENTUALLY RESULT IN ADDITIONAL FLASH FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING. MSZ028>033-038-039-312000- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE- 252 PM CDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY AS TROPICAL SYSTEM ISAAC CONTINUES TO SLOWLY MOVE NORTHWEST OVER NORTH CENTRAL LOUISIANA...EXPECT THE POTENTIAL FOR SOME TORNADOES WILL EXIST MAINLY EAST OF THE AREA ACROSS CENTRAL MISSISSIPPI...THROUGH THIS EVENING. THIS RISK FOR TORNADOES WILL BE GREATEST OVER AREAS ALONG AND EAST OF A GREENVILLE TO BROOKHAVEN LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Local storm report, Aug 30, 10:35 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND DMG GRENADA 33.78N 89.81W
08/30/2012 GRENADA MS EMERGENCY MNGR
A TREE WAS DOWNED IN THE CITY OF GRENADA
0815 PM NON-TSTM WND DMG HOLCOMB 33.76N 89.98W
08/30/2012 GRENADA MS EMERGENCY MNGR
HIGH WINDS CAUSED A SHED TO COLLAPSE IN THE WESTERN PART
OF GRENADA COUNTY. IN ADDITION A COUPLE TREES WERE
DOWNED.
&&
DLSpecial weather statement, Aug 31, 1:36 AM CDT, 2 hours 43 minutes before
MSZ043-048-049-310705-
RANKIN MS-MADISON MS-HINDS MS-
136 AM CDT FRI AUG 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
136 AM CDT FRI AUG 31 2012
A STRONG TROPICAL SHOWER CAPABLE OF PRODUCING 30 TO 40 MPH WINDS WAS
LOCATED 7 MILES NORTHWEST OF CATO AT 136 AM CDT...MOVING NORTH AT 40
MPH.
HEAVY RAIN IS ALSO POSSIBLE WITH THIS TROPICAL BAND.
PEOPLE IN EXTREME NORTHEASTERN HINDS...SOUTHEASTERN MADISON AND
CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3207 9007 3270 9011 3273 9007 3267 8973
3264 8973 3260 8978 3249 8976 3207 8988
TIME...MOT...LOC 0636Z 197DEG 34KT 3219 8995
JASpecial weather statement, Aug 31, 2:19 AM CDT, 2 hours before
LAZ024-026-310750-
CONCORDIA LA-CATAHOULA LA-
219 AM CDT FRI AUG 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT FRI AUG 31 2012
A LINE OF STRONG STORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 3 MILES SOUTHEAST OF ENTERPRISE TO 13 MILES WEST OF
LARTO AT 219 AM CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CATAHOULA AND NORTHERN CONCORDIA PARISHES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3177 9202 3189 9199 3192 9183 3188 9178
3187 9178 3188 9173 3196 9164 3197 9160
3189 9160 3186 9157 3180 9158 3177 9156
3175 9152 3160 9153 3140 9179 3129 9202
TIME...MOT...LOC 0719Z 218DEG 29KT 3190 9182 3161 9183
3139 9210
JALocal storm report, Aug 31, 3:15 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND DMG 1 E GREENVILLE 33.38N 91.04W
08/30/2012 WASHINGTON MS BROADCAST MEDIA
TREE DOWNED ALONG OLLIE CIRCLE
&&
DLSpecial weather statement, Aug 31, 4:12 AM CDT, 7 minutes before
LAZ023>025-311010-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
412 AM CDT FRI AUG 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT FRI AUG 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF SHERWOOD AT 412 AM CDT...MOVING NORTHEAST AT
35 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN CATAHOULA...SOUTHERN FRANKLIN AND EXTREME WEST
CENTRAL TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3193 9191 3197 9190 3203 9191 3219 9167
3214 9152 3195 9151 3173 9189 3193 9200
TIME...MOT...LOC 0912Z 225DEG 31KT 3186 9188
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 2:19 AM CDT | Special Weather Statement | JAN | Catahoula | 31 min |
| Aug 31, 2:39 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 66 min |
| Aug 31, 4:12 AM CDT | Special Weather Statement | JAN | Franklin | 58 min |
| Aug 31, 4:33 AM CDT | Tornado Warning | JAN | Franklin, Madison, Richland | 22 min |
| Aug 31, 6:24 AM CDT | Special Weather Statement | JAN | Catahoula, Franklin | 61 min |
| Aug 31, 6:26 AM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 44 min |
| Aug 31, 6:36 AM CDT | Flash Flood Warning | JAN | Catahoula, Concordia, Franklin | 4 hr |
| Aug 31, 2:32 PM CDT | Special Weather Statement | JAN | Tensas | 28 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.